Articles written in Journal of Chemical Sciences
Volume 99 Issue 1-2 August 1987 pp 9-20
A parametrized version of the Euler transformation, introduced fairly recently, is employed to study the behaviour of functions, given their formal power-series (alternating) expansions in λ with finite radii of convergence, in the limit λ»∞. The strategy requires only the first few low-order data. Results are tested with quite a few known cases and found remarkably satisfactory. The role of some other methods in this context are briefly discussed.
Volume 121 Issue 5 September 2009 pp 607-615
We focus attention on two equivalent forms of Graham’s law of diffusion that is valid for an ideal gas mixture. This equivalence is shown to be lost by the empirical equations of state in presence of an attractive nonideality. The modified forms are noted. We then construct a simple quantum mechanical model to simulate these results and obtain a one-to-one correspondence. We see how these equations of interest may be extended to 𝐷-dimensions. By employing the quantum model, we next observe the equivalence of the results found above with those obtained via statistical mechanics. As an added advantage, we demonstrate that the virial theorem for confined quantum stationary states retains its validity in the statistical domain too, though here the averaging scheme is correspondingly different.
Volume 132, 2020
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode